Absolutely extremal points in minimal flows
Compositio Mathematica, Volume 55 (1985) no. 3, p. 263-268
@article{CM_1985__55_3_263_0,
     author = {Glasner, Shmuel},
     title = {Absolutely extremal points in minimal flows},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {3},
     year = {1985},
     pages = {263-268},
     zbl = {0591.58024},
     mrnumber = {799815},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_3_263_0}
}
Glasner, S. Absolutely extremal points in minimal flows. Compositio Mathematica, Volume 55 (1985) no. 3, pp. 263-268. http://www.numdam.org/item/CM_1985__55_3_263_0/

[1] H. Furstenberg, H. Keynes and L. Shapiro: Prime flows in topological dynamics. Israel J. of Math. 14 (1973) 26-38. | MR 321055 | Zbl 0264.54030

[2] A. Del Junco: A family of counterexamples in ergodic theory, Israel J. of Math. 44 (1983), 160-188. | MR 693358 | Zbl 0522.28012

[3] I. Namioka: Affine flows and distal points, Math. Z. 184, 259-269 (1983) | MR 716275 | Zbl 0505.46006

[4] A. Del Junco and M. Keane, On generic points in the Cartesian square of Chacón's transformation, Ergod. Th. & Dynam. Sys. (1985), 5, 59-69. | MR 782788 | Zbl 0575.28010